Advances in Differential Equations

Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions

Junichi Harada

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the asymptotic behavior of blow-up solutions of the heat equation with nonlinear boundary conditions. In particular, we classify the asymptotic behavior of blow-up solutions and investigate the spacial singularity of their blow-up profiles.

Article information

Source
Adv. Differential Equations Volume 20, Number 1/2 (2015), 23-76.

Dates
First available in Project Euclid: 11 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1418310442

Mathematical Reviews number (MathSciNet)
MR3297779

Zentralblatt MATH identifier
1322.35079

Subjects
Primary: 35B44: Blow-up

Citation

Harada, Junichi. Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions. Adv. Differential Equations 20 (2015), no. 1/2, 23--76. https://projecteuclid.org/euclid.ade/1418310442.


Export citation